It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-07-2007, 03:06 PM   #1
Newbie
(female)
 
Join Date: Nov 2007
Location: youngsville,la US
Posts: 2
susiemae07 HB User
do all antidepressants make you tired?

I have been diagnosed with Lupus when I work through the pain the worst thig for me is "NO ENERGY".Doc suggested Wellbutrin or Effexor but I always thought that type of medication would just make me more tired.Also I just read you should not take antidepressants if you are on prednisone,which I am.Now I am really confused.Can anyone help me?

 
Old 11-07-2007, 03:34 PM   #2
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: ontario
Posts: 3,776
Blog Entries: 1
trg247 HB Usertrg247 HB Usertrg247 HB User
Re: do all antidepressants make you tired?

Hi:

Whether or not a antidepressant makes you tired or not differ from med to med and class to class. Wellbutrin (brand name) and Effexor both tend to have a kick to them at least for most people to the point some have difficulty sleeping when taken later in the day. I have very little knowledge on drug interaction so I can't help you. I would think that the doctor who made the suggestion must know what other med you are on.

take care
trg247

 
Sponsors Lightbulb
   
Old 11-07-2007, 06:34 PM   #3
Senior Veteran
(female)
 
Join Date: Nov 2006
Posts: 611
Kiasmama HB User
Re: do all antidepressants make you tired?

I would ask your pharmacist about the interactions with other drugs you are on. They would know best.

As far as being tired...I think it varies from person to person. I've been on and SSRI and an SSNRI and neither made me tired, or gave me more energy. Good luck.

Last edited by Kiasmama; 11-07-2007 at 06:35 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Antidepressants Umm Depression 8 11-26-2009 12:20 PM
weaning off antidepressants tinytoes Depression 14 07-22-2008 12:18 PM
On Buspar (and Klonopin) for GAD - antidepressants any better? deenie Anxiety 3 01-11-2008 05:18 PM
I'm afraid to take any antidepressants cartner Depression 9 12-05-2005 10:12 AM
antidepressants and CFS meredith100 Chronic Fatigue 3 10-19-2005 03:04 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (79), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (11), WhistleDixie (10), cuddles1 (9), neveragain444 (9), rosequartz (9), blessed824 (9)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 07:00 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!